# SDR JR2R20180125243

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 5936588289
- Condition: Broken
- Location: Sidewall Support
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SUPPORT ATTACH ANGLE BROKEN. REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-30-2, PARA 7, STEP 3, AND 51-30-5, PARA 7.
